A member asked:

I have red patches all over my body they itch.i went to the hospital and the gave me benadryl, (diphenhydramine) prednisone, &cimetidine these medications did nothing!?

2 doctors weighed in across 2 answers
Dr. Arthur Heller answered

Specializes in Gastroenterology

You were treated for allergic reaction, with h1, h2 (histamine receptor) blockers/antihistamines, and anti-inflammatory (steroid). Not better? See md to see what's what.

Answered May 30, 2014

5.6k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. J. Lawrence Dohan answered

Specializes in Dermatology

ER people treat heart attacks, accidents, emergencies. That's why we call it the emergency room. They are poor at treating "red patches all over". What did they call it? Stop this foolishness and see a dermatologist. When you call, indicate if it is urgent. Is your water safe yet? Do not take Benadryl (diphenhydramine) except bedtime. It is a sleeping pill. Cimetidine is for acid stomach, not for skin. You need a p

Answered May 26, 2018

1.5k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...